# SDR CALA2017011600111

- Difficulty date: January 15, 2017
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N85471
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS 1380 (AFT CARGO CUTOUT) HAS INSUFFICIENT ED DUE TO OUT OF ROUND HOLES 2 EA. IN MOUNTING ANGLE REFERENCE NR 9260412. REMOVED AND REPLACED -2 WEB AND MOUNTING ANGLE BS 1380 IAW SRM 51-40-02 PARA 4,7, AND 9 FIG 3,8, AND 12.
